EconPapers    
Economics at your fingertips  
 

Existence of Solutions of a Nonlocal Elliptic System via Galerkin Method

Alberto Cabada and Francisco Julio S. A. Corrêa

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

By means of the Galerkin method and by using a suitable version of the Brouwer fixed-point theorem, we establish the existence of at least one positive solution of a nonlocal elliptic N -dimensional system coupled with Dirichlet boundary conditions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/137379.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/137379.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:137379

DOI: 10.1155/2012/137379

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:137379